# SDR AALA202401059647

- Difficulty date: December 5, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR SHEAR WEB LOCATED AT STA 988, FROM LBL 32 TO LBL 33. REPAIRED WEB PER EA 349987.
